# SDR FDEA202008111861

- Difficulty date: August 11, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 80,801 hours, 16,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - WING SIDE OUTBOARD FLAP INBOARD HINGE OUTBOARD ACTUATOR LUG   HOLE BORE FOUND CORROSION CORROSION AT RIGHT HAND WING - WING SIDE OUTBOARD FLAP INBOARD HINGE OUTBOARD   ACTUATOR LUG HOLE BORE (#8 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11   CMM 57-44-08. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM 57-44-08 AND E.A. # 1-5750-T0355863 PART 1 STEP 1B AND STEP 1, TITLE: WINGS- FLIGHT   SURFACES- EO 1-5750-7-5002- RH WING- OUTBD FLAP INBD HINGE (WING SIDE)- CORROSION   REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO SNRM NO. N00550   ATTACHED E.A. # 1-5750-T0355863 PART 1 FOR WORK DETAILS.
